Buy it Again
Robitussin Max Strength Severe Multi-Symptom Cough Cold + Flu CF Max Raspberry Mint - 4 Fl. Oz.

Robitussin Max Strength Severe Multi-Symptom Cough Cold + Flu CF Max Raspberry Mint - 4 Fl. Oz.

Active Ingredients: In Each 20 ml: Acetaminophen USP (650 mg), Diphenhydramine HCl USP (25 mg), Phenylephrine HCl USP (10 mg). Purposes: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Artificial Flavor, Edetate Disodium, FD&C Red 40, Glycerin, Menthol, Polyethylene Glycol, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.
Multi-Symptom Cough Cold + Flu, Severe, Nighttime, Maximum Strength, Adult

Other Information: Each 20 ml contains: sodium 12 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: For ages 12 & over. Acetaminophen (pain reliever/fever reducer). Diphenhydramine HCl (antihistamine/cough suppressant). Phenylephrine HCl (nasal decongestant). Cough, sore throat; body aches, fever; nasal congestion; runny nose. CF nighttime max. Powerful multi-symptom relief. Strong soothing action and powerful relief for your worst symptoms. For most recent product information, visit www.robitussin.com. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 6 doses in any 24-hour period, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: to sedate a child or to make a child sleepy; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopp
Directions Directions: Do not take more than 6 doses in any 24-hour period. Do not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage. Measure only with dosing cup provided. Keep dosing cup with product. ml = milliliter. This adult product is not intended for use in children under 12 years of age. Adults and Children 12 Years and Over: 20 ml every 4 hours. Children Under 12 Years: Do not use.
About the Producer Pfizer
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.